Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 26, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Mar 30, 2005, 5:41 PM CST for Ozaukee County, Sheboygan County, Wisconsin. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 30, 2005, 5:41 PM CST (23:41 UTC)
- Expired
- Mar 30, 2005, 6:21 PM CST
- In force
- 40 min
- Issued by
- NWS Milwaukee, WI
- Area
- Counties, with a storm outline in the text
Counties Ozaukee County, WI, Sheboygan County, WI
The radar
The Green Bay radar (KGRB), 86 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.7 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1379 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 169 m²/s²
- 0-3 km storm-relative helicity
- 198 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KMKX 302343 SVRMKX WIC089-117-310015- /O.NEW.KMKX.SV.W.0026.050330T2341Z-050331T0015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 541 PM CST WED MAR 30 2005 THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SHEBOYGAN COUNTY IN EAST CENTRAL WISCONSIN NORTHERN OZAUKEE COUNTY IN SOUTHEAST WISCONSIN * UNTIL 615 PM CST * AT 537 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS FROM 25 MILES WEST OF PORT WASHINGTON TO NEAR PLYMOUTH...AND MOVING NORTHEAST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... HOWARDS GROVE AROUND 550 PM CST... LAT...LON 4388 8812 4350 8803 4356 8757 4388 8766 $$ REM
3 follow-up statements
000 WWUS53 KMKX 302349 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 548 PM CST WED MAR 30 2005 WIC089-117-310015- /O.CON.KMKX.SV.W.0026.000000T0000Z-050331T0015Z/ SHEBOYGAN-OZAUKEE- 548 PM CST WED MAR 30 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 615 PM CST FOR NORTHERN OZAUKEE AND SHEBOYGAN COUNTIES... AT 546 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM CEDAR GROVE TO 6 MILES NORTHWEST OF HOWARDS GROVE...MOVING NORTHEAST AT 30 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... SHEBOYGAN FALLS...OOSTBURG AND HOWARDS GROVE BY 550 PM CST KOHLER BY 555 PM CST HAVEN AND SHEBOYGAN BY 600 PM CST THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 4388 8812 4350 8803 4356 8757 4388 8766 $$ WOOD
000
WWUS53 KMKX 310003
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
602 PM CST WED MAR 30 2005
WIC089-310012-
/O.CAN.KMKX.SV.W.0026.000000T0000Z-050331T0015Z/
OZAUKEE-
602 PM CST WED MAR 30 2005
...THE SEVERE THUNDERSTORM WARNING FOR OZAUKEE COUNTY IS CANCELLED...
THE STORMS THAT PROMPTED THE WARNING FOR NORTHERN OZAUKEE COUNTY
HAVE WEAKENED. THEREFORE...THE SEVERE THUNDERSTORM WARNING FOR
NORTHERN OZAUKEE COUNTY HAS BEEN CANCELLED.
LAT...LON 4356 8924 4357 8924 4363 8915 4363 8913
4341 8908 4340 8907 4329 8906 4330 8957
4330 8957
$$
WIC117-310015-
/O.CON.KMKX.SV.W.0026.000000T0000Z-050331T0015Z/
SHEBOYGAN-
602 PM CST WED MAR 30 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 615 PM CST FOR
SHEBOYGAN COUNTY...
AT 559 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM OOSTBURG TO 8 MILES NORTHWEST OF
HAVEN...MOVING NORTHEAST AT 30 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
KOHLER AND HOWARDS GROVE BY 555 PM CST
HAVEN AND SHEBOYGAN BY 605 PM CST
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4388 8812 4356 8802 4356 8757 4388 8766
$$
WOOD000 WWUS53 KMKX 310021 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 618 PM CST WED MAR 30 2005 WIC117-310028- /O.EXP.KMKX.SV.W.0026.000000T0000Z-050331T0015Z/ SHEBOYGAN- 618 PM CST WED MAR 30 2005 ...THE SEVERE THUNDERSTORM WARNING FOR SHEBOYGAN COUNTY EXPIRED AT 615 PM CST... THE STORMS THAT PROMPTED THE WARNING FOR SHEBOYGAN COUNTY HAVE WEAKENED. THEREFORE...THE SEVERE THUNDERSTORM WARNING THAT WAS IN EFFECT FOR SHEBOYGAN COUNTY HAS BEEN ALLOWED TO EXPIRE. LAT...LON 4388 8812 4356 8802 4356 8757 4388 8766 $$ WOOD
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 2:30 PM CST, 3 hours 11 minutes earlier.
Area forecast discussion, Mar 30, 2:30 PM CST, 3 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 230 PM CST WED MAR 30 2005 .DISCUSSION...FCST FOCUS ON SEVERE WEATHER POTENTIAL IN SHORT TERM. CYCLONE APPARENT IN LATEST WATER VAPOR LOOPS OVER CENTRAL IOWA HAS GENERATED AN ARC OF CONVECTION ACROSS NORTHERN/EASTERN IOWA AND WESTERN ILLINOIS EARLY THIS AFTERNOON WITH AN ISOLATED CLUSTER NOW OVER DANE & COLUMBIA COUNTIES. COLD AIR ADVECTION ASSOCIATED WITH A NEGATIVELY TILTED VORTICITY MAXIMUM ALOFT...IN CONCERT WITH LOW-LEVEL WARM ADVECTION...HAS AIDED IN STEEPENING LAPSE RATES SIGNIFICANTLY AHEAD OF SURFACE FRONTAL BOUNDARY. PER LATEST SPC MESOANALYSIS...THE LAPSE RATES IN THE 0-3KM AGL LAYER ARE BETWEEN 8 AND 9 C/KM. THIS WILL BE SUPPORTIVE OF RAPID STORM GROWTH THROUGH THE AFTERNOON HOURS IN THE WARM SECTOR. MIXED LAYER CAPE VALUES 500-1000 J/KG WILL PERSIST THROUGH THE EARLY EVENING HOURS IMMEDIATELY IN ADVANCE OF THE FRONTAL BOUNDARY WITH DEEP LAYER SHEAR VALUES OF APPROXIMATELY 35-45 KNOTS IN THE WESTERN CWA AND 45-55 KNOTS IN THE EASTERN CWA...WHERE THE UPPER LEVEL JET WILL BE POSITIONED. AS A RESULT CONDITIONS WILL CONTINUE TO BE SUPPORTIVE OF SEVERE WEATHER THROUGH 01-02 UTC WHEN STORMS ARE EXPECTED TO MOVE OUT OF THE AREA. THUS FAR LARGE HAIL HAS BEEN THE PRIMARY THREAT WITH THE STORMS ALTHOUGH DAMAGING WINDS WILL BECOME POSSIBLE PARTICULARLY WITH EVOLUTION OF MULTICELLULAR STORMS AND A WELL MIXED SUB-CLOUD LAYER. STRONG TO SEVERE WIND REPORTS ARE ALREADY FILTERING IN FROM IOWA. ISOLATED TORNADOES CANNOT BE RULED OUT GIVEN STRONG BACKED SURFACE FLOW AND 0-3KM AGL HELICITIES OF 150- 200 M**2/S**2 BUT HIGHER LCLS MAY BE A NEGATING FACTOR. THE LOW WILL EXIT OUT OF NORTH-CENTRAL WISCONSIN INTO EASTERN LAKE SUPERIOR OVERNIGHT INTO THURSDAY MORNING. A TIGHTENING PRESSURE GRADIENT BEHIND THE LOW WILL PRODUCE GUSTY WINDS IN THAT PERIOD... POSSIBLY INTO THE 35-40 MPH RANGE...MAINLY IN THE EASTERN HALF OF THE AREA. SHOWERS WILL BECOME LESS NUMEROUS WITH TIME IN WRAPAROUND HIGH RH PLUME AND END FROM WEST TO EAST THURSDAY AFTERNOON. COOLER TEMPERATURES WILL FILTER INTO THE AREA FOR THURSDAY AND FRIDAY ON NORTHERLY WINDS BEFORE ANOTHER WARMUP THIS WEEKEND INTO EARLY NEXT WEEK. TROUGHINESS OVER THE WESTERN CONUS MONDAY WITH BROAD RIDGING OVER THE EAST WILL ALLOW FOR WARM AND MOIST AIR TO MAKE A RETURN NORTHWARD OVER THE MISSISSIPPI RIVER VALLEY. ANOTHER LOW PRESSURE SYSTEM WILL APPROACH LATE MONDAY THROUGH WEDNESDAY AND SHOULD PROVIDE ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS. && .MKX WATCHES/WARNINGS/ADVISORIES...TORNADO WATCH 106 UNTIL 8 PM CST FOR WIZ046-047-051-056>058-062>064-067>069. EISE
Hazardous weather outlook, Mar 30, 3:00 PM CST, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 300 PM CST WED MAR 30 2005 WIZ046-047-051-052-056>060-062>072-311100- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 300 PM CST WED MAR 30 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS FOR THE REST OF THIS AFTERNOON AND EVENING OVER SOUTH CENTRAL AND SOUTHEAST WISCONSIN. THE MAIN THREATS WILL BE STRONG DAMAGING WINDS IN EXCESS OF 65 MPH...LARGE HAIL COVERING THE GROUND UP TO 2 INCHES IN DIAMETER...AND ISOLATED TORNADOES. SEVERE THUNDERSTORMS WILL SHOULD COME TO AN END ALONG AND WEST OF INTERSTATE 90 BY 800 PM CST. AREAS EAST OF INTERSTATE 90 INCLUDING THE LAKE MICHIGAN WATERS SHOULD SEE THE SEVERE WEATHER GRADUALLY END BETWEEN 1000 AND 1100 PM CST. WARM AND MOIST UNSTABLE AIR COMBINED WITH STRONG WINDS AT UPPER LEVELS...AND A POTENT SURFACE LOW MOVING FROM NORTHEAST IOWA INTO WESTERN WISCONSIN...WILL PRODUCE SEVERE WEATHER AND STRONG SURFACE WINDS THROUGH THE EVENING HOURS ACROSS SOUTHERN WISCONSIN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED FOR THE REST OF THIS AFTERNOON AND EVENING. EISE
In the hours before
Special weather statement, Mar 30, 4:10 PM CST, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 410 PM CST WED MAR 30 2005 LMZ643>646-WIZ046-047-051-052-056>060-062>072-302300- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE- NORTH POINT LIGHTHOUSE TO WIND POINT-OZAUKEE- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE-RACINE-ROCK-SAUK-SHEBOYGAN- SHEBOYGAN WI TO PORT WASHINGTON-WALWORTH-WASHINGTON-WAUKESHA- WIND POINT TO WINTHROP HARBOR ILLINOIS- 410 PM CST WED MAR 30 2005 ...TORNADO WATCH NUMBER 106 IN EFFECT FOR SOUTH CENTRAL WISCONSIN AND DODGE AND FOND DU LAC COUNTIES IN SOUTHEAST WISCONSIN UNTIL 8 PM. STRONG TO SEVERE THUNDERSTORMS FROM OVER WESTERN FOND DU LAC COUNTY TO DODGE COUNTY...WILL MOVE NORTH TO NORTHEAST AROUND 30 MPH. THESE AREAS...INCLUDING THE CITY OF FOND DU LAC... WILL CONTINUE TO BE AFFECTED BY THESE STORMS AT LEAST THROUGH 530 PM. AN ADDITIONAL LINE OF SHOWERS AND STORMS FROM NEAR PORTAGE...TO MADISON...TO BELOIT WILL CONTINUE TO MOVE NORTHEAST AROUND 55 MPH. THE LINE OF STORMS WILL REACH A LINE FROM RIPON...TO IRON RIDGE...TO DALAFIELD AROUND 5 PM. SMALL HAIL AND GUSTY WINDS TO 50 MPH HAS BEEN REPORTED WITH THIS LINE OF STORMS. SEVERE WEATHER MAY YET DEVELOP WITH THESE STORMS. STAY TUNE TO NOAA WEATHER RADIO FOR SEVERE WEATHER WARNINGS. GEHRING
Local storm report, Mar 30, 4:19 PM CST, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
419 PM CST WED MAR 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM TSTM WND GST 4 NNW COTTAGE GROVE 43.14N 89.23W
03/30/2005 60 MPH DANE WI AMATEUR RADIO
&&
BHAHN/GDAVISLocal storm report, Mar 30, 4:35 PM CST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
435 PM CST WED MAR 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM TSTM WND DMG 1 E FORT ATKINSON 42.93N 88.82W
03/30/2005 JEFFERSON WI PUBLIC
MEASURED 55 MPH WINDS 1 MILE EAST OF FORT ATKINSON. POWER
IS OUT. OBSERVER LOST A PINE TREE ON HIS PROPERTY.
&&
BHAHN/GDAVISLocal storm report, Mar 30, 4:37 PM CST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
437 PM CST WED MAR 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM TSTM WND GST E JEFFERSON 43.01N 88.81W
03/30/2005 0 MPH JEFFERSON WI AMATEUR RADIO
ESTIMATED 50-55 MPH WINDS REPORTED BY AMATEUR RADIO
OBSERVER AB9KL.
&&
BHAHN/GDAVISSpecial weather statement, Mar 30, 4:52 PM CST, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 452 PM CST WED MAR 30 2005 LMZ643>646-WIZ046-047-051-052-056>060-062>072-302345- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE- NORTH POINT LIGHTHOUSE TO WIND POINT-OZAUKEE- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE-RACINE-ROCK-SAUK-SHEBOYGAN- SHEBOYGAN WI TO PORT WASHINGTON-WALWORTH-WASHINGTON-WAUKESHA- WIND POINT TO WINTHROP HARBOR ILLINOIS- 452 PM CST WED MAR 30 2005 ...TORNADO WATCH NUMBER 106 IN EFFECT FOR SOUTH CENTRAL WISCONSIN AND DODGE AND FOND DU LAC COUNTIES IN SOUTHEAST WISCONSIN UNTIL 8 PM. A GUST FRONT LOCATED FROM LOWELL...TO DOUSMAN...TO DELAVAN WILL MOVE RAPIDLY EAST AND GENERATE WINDS UP TO 50 MPH. THE WINDS WILL REACH A LINE FROM HARTFORD...TO BROOKFIELD...TO LAKE GENEVA BY 510 PM. SCTTERED STRONG TO POSSIBLY SEVERE THUNDERSTORMS WILL CONTINUE ACROSS SOUTH CENTRAL AND SOUTHEAST WISCONSIN THROUGH AT LEAST 7 PM. THE STRONGEST AND MOST SEVERE STORMS WILL AFFECT FOND DU LAC COUNTY THROUGH AT LEAST 6 PM. STAY TUNE TO NOAA WEATHER RADIO FOR SEVERE WEATHER WARNINGS. GEHRING
Local storm report, Mar 30, 5:12 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
512 PM CST WED MAR 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM FUNNEL CLOUD LOWELL 43.34N 88.82W
03/30/2005 DODGE WI TRAINED SPOTTER
SEVERAL FUNNEL CLOUDS SIGHTED JUST EAST OF LOWELL.
0448 PM FUNNEL CLOUD 2 S KEWASKUM 43.49N 88.23W
03/30/2005 WASHINGTON WI TRAINED SPOTTER
OBSERVER SIGHTED FUNNEL CLOUDS TO THE WEST FROM HIS
POSITION.
0453 PM HAIL 8 S MOUNT HOREB 42.89N 89.73W
03/30/2005 0.75 INCH DANE WI TRAINED SPOTTER
MARBLE TO PENNY SIZE HAIL.
&&
BHAHN/GDAVISThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 12:11 PM CST | Severe Thunderstorm Warning | MKX | Lafayette | 49 min |
| Mar 30, 12:54 PM CST | Severe Thunderstorm Warning | MKX | Iowa, Lafayette | 51 min |
| Mar 30, 1:08 PM CST | Severe Thunderstorm Warning | MKX | Dane | 52 min |
| Mar 30, 1:53 PM CST | Severe Thunderstorm Warning | MKX | Columbia, Dane | 52 min |
| Mar 30, 1:58 PM CST | Tornado Warning | MKX | Dane | 32 min |
| Mar 30, 2:20 PM CST | Tornado Warning | MKX | Columbia, Dane | 40 min |
| Mar 30, 2:48 PM CST | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac | 42 min |
| Mar 30, 2:50 PM CST | Tornado Warning | MKX | Columbia, Dane | 25 min |
| Mar 30, 3:01 PM CST | Tornado Warning | MKX | Columbia, Dodge | 44 min |
| Mar 30, 3:24 PM CST | Severe Thunderstorm Warning | MKX | Fond du Lac | 51 min |
| Mar 30, 3:40 PM CST | Severe Thunderstorm Warning | MKX | Dodge | 50 min |
| Mar 30, 3:47 PM CST | Tornado Warning | MKX | Dodge | 28 min |
| Mar 30, 4:14 PM CST | Severe Thunderstorm Warning | MKX | Columbia, Dane, Dodge | 31 min |
| Mar 30, 4:31 PM CST | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac | 44 min |
| Mar 30, 4:33 PM CST | Severe Thunderstorm Warning | MKX | Jefferson | 27 min |
| Mar 30, 5:00 PM CST | Tornado Warning | MKX | Fond du Lac | 45 min |
| Mar 30, 5:55 PM CST | Severe Thunderstorm Warning | MKX | Dane, Green, Rock | 37 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.